# SDR UALA2011121406868

- Difficulty date: December 14, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 81,316 hours, 13,089 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK OFF-RIGHT BLEED OFF PROBLEMS.   ACCOMPLISH RIGHT PACK LOW LIMIT VALVE TEST PER MM. ACCOMPLISH PACK TEMP CONTROLLER BITE PROCEDURE PER MM.  IF NO FAULTS FOUND WITH THE LOW LIMIT VLV OR PACK TEMP CONT BITE,  REPLACE THE RIGHT PACK  FLOW CONTROL VLV PCN (643-9118) MR21290.  ALSO REPLACE THE RIGHT PACK FLOW CONTROL CARD PCN (481-9037) MR21511.  CHECK ON ONLINE IPC FOR THE MOST CURRENT EFFECTIVITIES.
